# SDR DALA2024062406446

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 90,312 hours, 11,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDENTATION ON DOOR 4L LOWER AFT CORNER EDGE.   REPAIRED PER A330 SRM 52-10-00-283-001.
